# SDR 95ZZZX2874

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 490 Str 19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION OF AD 91-06-06 PER KIWI INTERNATIONAL AIRLINES EA 2753S001 PTS II AND III, FOUND SKIN CORRODED AT LAP STR 19R, STA 490.  CUT OUT DAMAGED AREA (3 INCHES), FABRICATED REPAIR DOUBLERS, TREATED, PRIMED, INSTALLED, AND SEALED PER SRM 53-30-3, FIGURE 5, SRM 53-30-03, FIGURE 3, SRM 51-20-4, SRM 51-30-5, AND SRM 20-49-03.
